# SDR P5CA2020091530308

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,412 hours, 4,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL INTO THE COCKPIT THE TEMPERATURE WAS 29.  T/S AND FOUND RT PACK COMPRESSOR OUTLET DUCT CRACKED.  SWAPPED DUCT WITH LT PACK THEN RT PACK OPS CHKS NORMAL, AS PER AMM 21-51-03.  APPROVED BY MCC. LT PACK IS ALREADY DEFERRED.
